# SDR ASAA9910255

- Difficulty date: November 4, 1999
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE BULKHEAD EMERGENCY EXIT TO REAR LIGHT AND THE EMERGENCY FLOOR TRACK LIGHTS AT ROW 18 WERE FOUND TO BE INOPERATIVE.  REPLACED BULKHEAD AND ROW 18 RECEIVER AND LIGHTS OPERATED NORMALLY.  (M)
